# SDR SWAA2022050300113

- Difficulty date: April 27, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OWE FWD INCANDESCENT EMERGENCY LIGHT INOP / [01] RELAMPED FORWARD LIGHT OF RIGHT L751 OVERWING HATCH LIGHT ASSEMBLY PER WDM 33-51-13. PERFORMED TEST OF NEW LAMP PER AMM 33-51-00-710-801; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION 1.
